Skip to main content

Research Repository

Advanced Search

Prescribed $k$ symmetric curvature hypersurfaces in de Sitter space

Ballesteros-Chávez, Daniel; Klingenberg, Wilhelm; Lambert, Ben

Prescribed $k$ symmetric curvature hypersurfaces in de Sitter space Thumbnail


Daniel Ballesteros-Chávez

Ben Lambert


We prove the existence of compact spacelike hypersurfaces with prescribed k-curvature in de Sitter space, where the prescription function depends on both space and the tilt function.


Ballesteros-Chávez, D., Klingenberg, W., & Lambert, B. (2021). Prescribed $k$ symmetric curvature hypersurfaces in de Sitter space. Canadian Mathematical Bulletin, 64(4), 886-901.

Journal Article Type Article
Acceptance Date Nov 19, 2020
Online Publication Date Nov 26, 2020
Publication Date 2021-12
Deposit Date Nov 19, 2020
Publicly Available Date May 26, 2021
Journal Canadian Mathematical Bulletin
Print ISSN 0008-4395
Electronic ISSN 1496-4287
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 64
Issue 4
Pages 886-901
Related Public URLs


Accepted Journal Article (430 Kb)

Publisher Licence URL

Copyright Statement
This article has been published in a revised form in Canadian Mathematical Bulletin This version is published under a Creative Commons CC-BY-NC-ND. No commercial re-distribution or re-use allowed. Derivative works cannot be distributed. © Canadian Mathematical Bulletin.

You might also like

Downloadable Citations